# SDR COEA2015071209900

- Difficulty date: July 12, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 32,076 hours, 35,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: S5751000502500
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 146956 NR 600018 HEAVY CHECK COE & MAJOR REPAIR.  RT INBD FLAP FWD & AFT PICK UP FITTINGS AT RIB 1 ARE WORN.  REPAIR IAW SRAS CE-3974 15 9445 DATED 8 3 15.
